• Українська
  • English

< | >

Current issue   Ukr. J. Phys. 2015, Vol. 59, N 7, p.663-676
doi:10.15407/ujpe59.07.0663    Paper

Lompay R.R.1, Petrov A.N.2

1 Faculty of Physics, Uzhgorod National University
(54, Voloshyna Str., Uzhgorod 88000, Ukraine; e-mail: rlompay@gmail.com)
2 M.V. Lomonosov Moscow State University, Sternberg Astronomical Institute
(13, Universitetskii Pr., Moscow 119992, Russia; e-mail: alex.petrov55@gmail.com)

Covariant Differential Identities and Conservation Laws in Metric-Torsion Theories of Gravitation

Section: Fields and elementary particles
Original Author's Text: English

Abstract: The general manifestly generally covariant formalism for constructing the conservation laws and the conserved quantities in arbitrary metric-torsion theories of gravitation, which recently has been elaborated by the authors, is presented.

Key words: diffeomorphic invariance, manifest covariance, differential identities, conservation laws, stress-energy-momentum tensors, spin tensors, metric-torsion theories, gravity, Riemann–Cartan geometry